# SDR HEER20141111416

- Difficulty date: November 11, 2014
- Submitted: November 13, 2014
- Operation: General aviation
- Aircraft: N440PH
- Make and model: Bell 407
- Aircraft serial: 53327
- Aircraft time: 16,682 hours
- Engine: Allsn 250C47B
- Engine time: 11,316 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWE131632
- Condition: Spalled
- Location: Turbine
- Part time: 1,140 hours
- Component: Turbine
- Component part number: 23063354
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED 11-6-14 DUE TO METAL IN OIL.  SPALLED OUTER RACE, SEVERAL BALLS AND WORN SEPERATOR POCKET.
